# SDR ANCF2018101500001

- Difficulty date: October 14, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N786AV
- Make and model: Boeing 787-8
- Aircraft serial: 37508
- Aircraft time: 13,012 hours, 1,918 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Out Of Rig
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J

## Discrepancy

DURING T/O, SLATS DRIVE MESSAGE. FUEL DUMPING PERFORMED, RETURN TO EZE AIRPORT. RT SLAT NR 8 SKEW SENSOR LANYARD RIGGING CARRY OUT. TEST OK.
